# SDR DXTA2021032940030

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 13,738 hours, 10,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952211
- Part serial: 0830
- Condition: Cracked
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT/CABIN NOISE: ON TAKEOFF ROLL APPROACHING 50 KTS, WE HEARD A LOUD POPPING NOISE ( LIKE GUN SHOT)COMING FROM THE MAIN CABIN DOOR. FOLLOWED BY LOUD HISSING FROM AFT INBOARD MAIN CABIN DOOR. AFTER BLOCK IN FOUND HOLE IN RUBBER SEAL INSIDE THE CABIN DOOR FRAME. ALSO FOUND DAMAGE ON TOP LEFT SIDE OF DOOR LOOKING FROM THE INSIDE OF CABIN. SEE PICTURES // SIGN OFF // FOUND A HOLE IN THE INFLATABLE ACOUSTIC SEAL. REMOVED THE INTERIOD DOOR TRIM AND INFLATABLE ACOUSTIC SEAL AND FOUND  THE CHANNEL THAT HOLDS THE SEAL IN PLACE IS CRACKED. REMOVED THE SEAL CHANNEL. TRI MED AND FITTED THE CHANNEL MATCHED DRILL ALL THE HOLES. INSTALLED THE NEW CHANNEL. INSTALLED A NEW INFLATABLE ACOUSTIC SEAL AND THE INTERIOR DOOR TRIM OPS AND LEAK CHECKS GOOD AT THIS TIME. ALL WORK DONE IAW CESSNA 560 XL MM CHAPTER 52-10-04
